Q: Xanax DOES now cause severe swelling in the feet & reddening. It IS Dr. prescribed & from a national chain pharmacy. It NEVER caused this before & this ONLY happens whenever I take it...
To respond to others with this issue, Same issue here.
I have this very well gauged now as I only take xanax as needed & thats now become for one week exactly per month, anymore & I risk becoming permanently dependent. So I have this swollen feet issue ONLY during this time. I am an otherwise healthy middle aged male.
EVERY SINGLE time, after the first 3-4 days & then lasting for up to a week after I stop, I have extreme swelling in both feet that also becomes red.
My medication is Dr. prescribed & from a local national chain pharmacy so it is definitely real xanax & definitely IS what IS causing this regardless of what ANYONE claims by saying how xanax doesn't cause this condition just because thats what they read online. News flash, IT DOES CAUSE MAJOR SWELLING OF THE FEET.
I myself am a professional whom owns my own business in the health sevices business now for over 20 years & this is NO coincidence.
Xanax never had this effect on me ever before so perhaps they're using a binder or filler that causes this?
I will say, that sitting for a prolonged period Does initiate this condition even more so... however when I'm not taking xanax, I Never have this problem & never have.
It is the combination of the xanax & the inactivity that it promotes, by sitting too long with my feet on the floor, & my body weight leaning slightly forward & not otherwise reclined. Regardless, I've taken it for brief periods, even long periods off & on for 12 years & Never had this issue no matter how long I sat while bearing weight on my feet. Xanax DOES now cause feet to swell & become reddened these days.
Thanks so much for sharing this information with us. Patient guides and prescribing information for medication list only the most common side effects. However, that doesn't mean there aren't other side effects that someone can develop, as you have indicated.
I am sure, if others are having this same issue, they will feel better knowing that they are not alone. Thanks again for letting us know about your experience.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.